# SDR SWAA2022070113238

- Difficulty date: May 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM ON BS 986 AT RBL 35 AND WL 208.1 AT PASSENGER CABIN 2022-287622 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N:N500X1693P030456; CAL DUE DATE: 26-JAN-23;[02] PERFORMED REPAIR ON FLOOR BEAM ON BS 986 AT RBL 35 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-70-51-2R-4 THIS REPAIR IS CATEGORY A. SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED REPAIR ON FLOORBEAM ON BS 986 AT RBL 35 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-70-51-2R-4 THIS REPAIR IS CATEGORY A. SEE INDIVIDUAL SIGNS OFF BELOW. RII ITEM
